# SDR UALA2013070904785

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 87,894 hours, 13,971 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FUEL PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WITH BOTH ENGINES SHUTDOWN AND SWITCH ON.  FUEL PUMP INOPERATIVE.
